Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4637
Title: On quotients of Hopf fibrations
Authors: Loo, B.
Verjovsky, A.
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: B. Loo and A. Verjovsky, "On quotients of Hopf fibrations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 103-108.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: In questo articolo dimostriamo l'impossibilità di ottenere una sottofibrazione in cerchi del fibrato Hopf su S$^{8}$.
In this paper we prove the impossibility of obtaining a circle subfibration of the Hopf fibration over S$^{8}$.
URI: http://hdl.handle.net/10077/4637
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat 
LooVerjovskyRendMat26.pdf143.22 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

383
Last Week
0
Last month
0
checked on Oct 15, 2018

Download(s)

177
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.